# SDR UALA2011090104696

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,283 hours, 12,830 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CABIN NEAR AFT GALLEY SMELLY ODOR-CHRONIC WRITE UP.  AFT CABIN AND GALLEY AREAS CLEANED FOR THRU FLIGHT BY CONTRACT CLEANERS.
